Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: Regularity (errata)

Andrea C. G. Mennucci

ESAIM: Control, Optimisation and Calculus of Variations (2007)

  • Volume: 13, Issue: 2, page 413-417
  • ISSN: 1292-8119

Abstract

top
This errata corrects one error in the 2004 version of this paper [Mennucci, ESAIM: COCV10 (2004) 426–451].

How to cite

top

Mennucci, Andrea C. G.. "Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: Regularity (errata)." ESAIM: Control, Optimisation and Calculus of Variations 13.2 (2007): 413-417. <http://eudml.org/doc/249993>.

@article{Mennucci2007,
abstract = { This errata corrects one error in the 2004 version of this paper [Mennucci, ESAIM: COCV10 (2004) 426–451]. },
author = {Mennucci, Andrea C. G.},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Hamilton-Jacobi equations; cutlocus; conjugate points},
language = {eng},
month = {5},
number = {2},
pages = {413-417},
publisher = {EDP Sciences},
title = {Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: Regularity (errata)},
url = {http://eudml.org/doc/249993},
volume = {13},
year = {2007},
}

TY - JOUR
AU - Mennucci, Andrea C. G.
TI - Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: Regularity (errata)
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2007/5//
PB - EDP Sciences
VL - 13
IS - 2
SP - 413
EP - 417
AB - This errata corrects one error in the 2004 version of this paper [Mennucci, ESAIM: COCV10 (2004) 426–451].
LA - eng
KW - Hamilton-Jacobi equations; cutlocus; conjugate points
UR - http://eudml.org/doc/249993
ER -

References

top
  1. P. Cannarsa, A. Mennucci and C. Sinestrari, Regularity results for solutions of a class of Hamilton-Jacobi equations. Arch. Rat. Mech.140 (1997) 197–223 (or preprint 13-95, Dip. Mat., Univ. Tor Vergata, Roma).  Zbl0901.70013
  2. H. Federer, Geometric measure theory. Springer-Verlag (1969).  Zbl0176.00801
  3. G.J. Galloway, P.T. Chruściel, J.H.G. Fu and R. Howard, On fine differentiability properties of horizons and applications to Riemannian geometry. J. Geom. Phys.41 (2002) 1–12.  Zbl1023.53054
  4. J. Itoh and M. Tanaka, The Lipschitz continuity of the distance function to the cut locus. Trans. AMS353 (2000) 21–40.  Zbl0971.53031
  5. Y.Y. Li and L. Nirenberg, The distance function to the boundary, Finsler geometry and the singular set of viscosity solutions of some Hamilton-Jacobi equations. Comm. Pure Appl. Math.58 (2005) 85–146 (first received as a personal communication in June 2003).  Zbl1062.49021
  6. C. Mantegazza and A.C. Mennucci, Hamilton-Jacobi equations and distance functions on Riemannian manifolds. Appl. Math. Optim.47 (2002) 1–25.  Zbl1048.49021
  7. A.C.G. Mennucci, Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: regularity. ESAIM: COCV10 (2004) 426–451.  Zbl1085.49040

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.